# SDR 98ZZZX3590

- Difficulty date: September 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: WGI Inc, repair station WNFR711K
- Engine: Pwa PW4460
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Seat Seat
- Part number: 50B050
- Condition: Cracked
- Location: Nr 1 Bearing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS IN CHROME SEAL FACE APPEAR TO BE TRANSFERRING INTO BASE MATERIAL.
